Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Why am I having pain in my head, back and stomach ?

Hi, I m a 17 year old girl. I m 5 2 . I weigh 160 pounds. I haven t been feeling good lately. One vein in my head hurts, my stomach and back hurt, and I feel nasuseas. I m not sexually active. I work out a lot. I took tums, because it says it held with a sour stomach, but it didn t help. Can you help?
Asked On : Mon, 9 May 2011
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
You have vague symptoms, You are overweight which may be the cause for backache, nausea and stomach cramps which suggest Gastritis and your symptoms also suggest Migraine. Do you have any blurring of vision? You may require Antacids and analgesics. Try losing your weight by regular exercises and avoiding junk. Drink plenty of water and eat healthy nutritious balanced diet which should include fresh fruits and green leafy veggies. Avoid stress and sleep with your Head end elevated for a minimum of 8 Hours daily.

Wish you Good Health, Take Care.
Answered: Mon, 9 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor